About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 765020, 12 pages
http://dx.doi.org/10.1155/2013/765020
Research Article

On the Dirichlet Problem for the Stokes System in Multiply Connected Domains

Department of Mathematics, Computer Science and Economics, University of Basilicata, Viale dell'Ateneo Lucano 10, 85100 Potenza, Italy

Received 24 April 2012; Accepted 28 November 2012

Academic Editor: Chun-Lei Tang

Copyright © 2013 Alberto Cialdea et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • A. Cialdea, E. Dolce, A. Malaspina, and V. Nanni, “On An Integral Equation Of The First Kind Arising In The Theory Of Cosserat,” International Journal of Mathematics, vol. 24, no. 05, pp. 1350037, 2013. View at Publisher ยท View at Google Scholar